# SDR HEER20141111429

- Difficulty date: November 11, 2014
- Submitted: November 13, 2014
- Operation: General aviation
- Aircraft: N411PH
- Make and model: Bell 407
- Aircraft serial: 53637
- Aircraft time: 8,564 hours
- Engine: Allsn 250C47B
- Engine time: 11,008 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWE131462
- Condition: Spalled
- Location: Nr 5
- Part time: 468 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 BEARING  SPALLED AT OUTER RACE SPLIT LINE.  INSTALLED NEW NR 5 BEARING.
